Աստղաֆիզիկա =Астрофизика =Astrophysics

Интегральные соотношения и асимптотические формулы в теории переноса излучения

Соболев, В. В. (1984) Интегральные соотношения и асимптотические формулы в теории переноса излучения. Աստղաֆիզիկա, 20 (1). pp. 123-132.

[img]
Preview
PDF
Download (1375Kb) | Preview
    Item Type: Article
    Additional Information: Integral relations and asymptotic formulae of radiative transfer theory.
    Uncontrolled Keywords: Sobolev V. V.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 06 Sep 2013 12:14
    Last Modified: 06 Sep 2013 12:14
    URI: http://astro.asj-oa.am/id/eprint/2866

    Actions (login required)

    View Item